Smooth path planning of bidirectional ant colony algorithm based on extended neighborhood and direction

QI Kuankuan, LI Erchao, MAO Yuyan

PDF(4176 KB)
Welcome to visit Journal of Shaanxi Normal University(Natural Science Edition)!
Journal of Shaanxi Normal University(Natural Science Edition) ›› 2025, Vol. 53 ›› Issue (1) : 92-102. DOI: 10.15983/j.cnki.jsnu.2025009

Smooth path planning of bidirectional ant colony algorithm based on extended neighborhood and direction

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2025, 53(1): 92-102 https://doi.org/10.15983/j.cnki.jsnu.2025009

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(4176 KB)

Accesses

Citation

Detail

Sections
Recommended

/